# SDR MALA975712

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769105
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 3072 - DURING TAXI WHEN RIGHT LP BLEED TURNED ON, A LOUD NOISE HEARD AND AN ODOR IN THE COCKPIT.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED RIGHT ACM.  ALL CHECKS GOOD.  (X)
